# SDR AU960703

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 68340451
- Condition: Corroded
- Location: Rudder Struct Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER HINGE BRACKET CONTAINED EXFOLIATION CORROSION IN THE AREA BETWEEN THE HINGE UPPER FORK LUGS - CORROSION ALSO IN THE AREA OFTHE PIVOT BOLT HOLE - PIVOT BUSH SEIZED DUE TO LACK OF LUBRICATION - THE HINGE FITTING FAILED THROUGH THE PIVOT BOLTHOLE WHEN ATTEMPTING TO REMOVE THE BOLT
